Ask an expert
Question

12 Oct 2009

URGENT - Periods
Dear Doc

I have been off the 3mnth injection for 10 months now and have been having a very irregular period. I have been to my doctor and my gynae and they have put me on all the different pills, but I can' t seem to take any of them. Every time I drink a pill it comes back out. August and September I was regular and I started again the beginning of this month. I have also started gym, taking it very slowly, and the bleeding (dark in colour) becomes very heavy after gym and then during the course of the day it is very light. It has been 2 weeks now that I have had my period. Please help as I don' t know what to do anymore. It is really not nice as I can' t be intimate with my fiance.
Answer 337 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It does sound hormonal, but perhaps you should have a D&C to check that there is no other underlying problem.
You could try taking Stemetil with the Pill so that you do not bring it up.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18607 votes
Vote